# SDR CA110629002

- Difficulty date: June 26, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,159 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INBD, LT AND OTBD, RT WHEEL BRAKE TORQUE PLATES WITH MIGRATING BUSHINGS (1 EACH) FOR CALIPER SLIDE PINS.  TORQUE PLATES REPLACED IAW MP 5-1.
